If you are on Statins you should be taking COQ10 to prevent the Statins depleting your body and you can experience muscle and joint aches. I didn't take any for quite a while because I had misplaced them and wondered why I was feeling OLD and slowing up Then, when cleaning out my drawer there they were so I took 2 - 100 mg and wow - within a short time was out mowing the lawn and trimming the edges. I am 65 - and still play badminton and go to yoga and also walk. . These are a Great product and a fantastic price. I have used for many years now and they are a wonderful company with an amazing range of more than 35,000 natural products. Purchase with confidence.
Posted by iHerb Customer on Sep 10, 2012 | Verified Purchase
I took about one month and finally decide to quit. It gave me stomach pain and soft diarrhea. My stomach pain didn't go a way until I quit. Not for me.
Posted by iHerb Customer on Aug 30, 2012 | Verified Purchase
I took this suplement for one week and I had headaches two hours after. When I stopped, I felt better. No results for me.
Posted by iHerb Customer on Nov 20, 2012 | Verified Purchase
Capsules with powder not bind the body in a large part of the people. Therefore it is better to use Soft Gel. I'm using a special type called Ubiquinol
Posted by iHerb Customer on Feb 01, 2013 | Verified Purchase
My mother had got pain in heart after one time use ot this product. Be careful
Posted by iHerb Customer on Jan 15, 2016 | Verified Purchase
A doctor said to be careful to avoid “bioperine” which is a black pepper extract. Not only does black pepper have a lot of aflatoxins but it also “raises bio-availability” which means it shuts down liver function.
Posted by iHerb Customer on Oct 05, 2008 | Verified Purchase
I cannot use this product as the pepper in it seems to bother me
Posted by iHerb Customer on May 24, 2013 | Verified Purchase
I took it only for 2 weeks. I tried it with drink of with food and the results were the same. I had problems with my stomach. Just not for me...
Posted by iHerb Customer on Mar 06, 2011 | Verified Purchase
Gooday,Doctor's Best High Absorption CoQ10 I have taken 3 times and it has made me sick to my stomach each time. I made sure that I took it just after eating. Something is wrong with this product.Rob
Posted by iHerb Customer on Aug 23, 2011 | Verified Purchase
Something about this product made me break out in large pustules (like boils) on my torso. I had to buy some anti-itch cream just to sleep. It was terrible. Also, I was taking the COQ10 for a sensitive tooth. This has helped me in the past with other COQ10 products, but not this brand. My tooth eventually got almost to the abscess stage, so I wonder if the Doctor's Best COQ10 actually has any COQ10 in it. (The tooth calmed down as soon as I started taking another brand.) Review from 2011. I used it again in 2015 and I haven't had any trouble with the boils, so it must be OK now. And it did help my sensitive tooth to feel better.
Posted by iHerb Customer on Mar 29, 2011 | Verified Purchase
i give it a 1 because i have no clue what it does and i notice no effect from it whatsover or if i should even notice anything